RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 12, Pages 1619–1623 (Mi de10047)  

Ordinary Differential Equations

On the connectedness of values of a solution of a differential equation with multidimensional time without the complete integrability assumption

A. D. Myshkis

Moscow State University of Railway Communications

Full text: PDF file (927 kB)

English version:
Differential Equations, 1999, 35:12, 1644–1648

Bibliographic databases:
UDC: 517.925.5
Received: 02.11.1998

Citation: A. D. Myshkis, “On the connectedness of values of a solution of a differential equation with multidimensional time without the complete integrability assumption”, Differ. Uravn., 35:12 (1999), 1619–1623; Differ. Equ., 35:12 (1999), 1644–1648

Citation in format AMSBIB
\Bibitem{Mys99}
\by A.~D.~Myshkis
\paper On the connectedness of values of a solution of a differential equation with multidimensional time without the complete integrability assumption
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 12
\pages 1619--1623
\mathnet{http://mi.mathnet.ru/de10047}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1774986}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 12
\pages 1644--1648


Linking options:
  • http://mi.mathnet.ru/eng/de10047
  • http://mi.mathnet.ru/eng/de/v35/i12/p1619

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:45
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019